# SDR DALA2016012900740

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN  SEAT TRACK FROM BS 880-900, LBL 24 FOUND OUT OF LIMIT IAW J/C 2021-2069. REMOVED SEAT TRACK  AT BS 880 TO 900, LBL 24 IAW SRM 51-40- 02, FABRICATED NEW SEAT TRACK MATERIAL, PN BAC1520-7927178-T6511 AND PIN 309DH-00216 APX DIM 17.8750" IAW SRM 53-30-52. INSTALLED NEW SEAT TRACK AT BS 880 TO 900, LBL 24 IAW SRM 51-40-02.
